# SDR SWAA2025031296580

- Difficulty date: February 15, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 72,135 hours, 42,840 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER; RIB 1 (STAB STA 92.70); STIFFENER 3 LOWER AREA HAS A [01] REPAIRED RH HORIZONTAL STABILIZER; RIB 1 (STAB STA 92.70); STIFFENER 3 IAW SRM 51-40-02-0G-0 AND SRM 55-10-09-2R-4 REPAIR 4; FIG. 202; DETAIL A.; [02] VERIFIED ITEM 1.; [03] TASK CARD COMPLETED.
